# SDR CNMA20110004

- Difficulty date: March 19, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N612AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48290
- Aircraft time: 72,427 hours, 11,822 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: AUB702533
- Condition: Cracked
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON HAS CRACK ON AFT BULKHEAD UPPER INBD FLANGE COMING OUT OF RADIUS AT PYLON STA 418.   REMOVED NR 3 PYLON REPLACED AFT PYLON BULKHEAD IAW DWG NR AWB70125 RE-INSTALLED PYLON IAW MM 54-00-01 LEAK AND OPS CHECK GOOD.
